Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 365240, 11 pages
http://dx.doi.org/10.1155/2014/365240
Research Article

Terminal-Dependent Statistical Inference for the FBSDEs Models

1China University of Petroleum, Qingdao 266580, China
2Shandong University Qilu Securities Institute for Financial Studies, Shandong University, Jinan 250100, China

Received 12 March 2014; Accepted 27 May 2014; Published 25 June 2014

Academic Editor: Guangchen Wang

Copyright © 2014 Yunquan Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yunquan Song, “Terminal-Dependent Statistical Inference for the FBSDEs Models,” Mathematical Problems in Engineering, vol. 2014, Article ID 365240, 11 pages, 2014. https://doi.org/10.1155/2014/365240.